# SDR CALA9802054

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Broken
- Location: Rt Mlg
- Component: 6573761110
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A RT MLG TIRE BLEW OUT AFTER TOUCHDOWN.  THERE WAS VIBRATION AND THE AIRCRAFT STOPPED ON THE RUNWAY.  THERE WERE NO INDICATIONS OF A PROBLEM PRIOR TO LANDING.  MAINTENANCE FOUND THE RT TORQUE LINK BROKEN AND THE GEAR ROTATED 90 DEGREES.  THE RT MLG WAS REMOVED AND REPLACED DUE TO DAMAGE CAUSED ON LANDING.  THE GEAR WAS CYCLED SEVERAL TIMES IAW MM 32-32-00 WITH OPERATION AND INDICATIONS CHECKING GOOD.  A MANUAL GEAR EXTENSION WAS ALSO PERFORMED IAW MM 32-34-00 AND OPERATION CHECKED GOOD.  A HARD LANDING AND HIGH DRAG/SIDE LOAD LANDING INSPECTION WAS PERFORMED ON THE NLG, LT MLG, AND RT MLG IAW MM 05-51-51, PAGES 201-206 AND ALL CHECKS WERE GOOD.
